MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-710-X
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during heart valve replacement, the sutures broke.The surgical time was extended by less than 30 minutes.The procedure was completed with another device.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO LL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7669704
Report Number9612501-2018-01257
Device Sequence Number634283
Product Code GAW
UDI-Device Identifier20884521038377
UDI-Public20884521038377
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberVP-710-X
Device Catalogue NumberVP-710-X
Device Lot NumberD8A1013SX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer08/08/2018
01/04/2019
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/02/2018
01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1